# SDR DALA2025052203938

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 AFTER INSPECTION ON PREVIOUS REPAIR DOUBLER ON FUSELAGE SKIN STA Y= 1037 BTW LONG 13 RH TO LONG 14RH WERE FOUND LOOSE FASTENERS ON REPAIR DOUBLER AND NEAR TO REAPOIR DOUBLER. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A 14-568647 (0975044)
